abdominal pain with prednisone?????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

xandersnana
New Member


Date Joined Oct 2009
Total Posts : 13
   Posted 10/18/2009 1:38 AM (GMT -7)   
Started 40mg/day prednisone on Monday and have been having abdominal pain high under my ribcage that radiates to my back.  Anyone else ever have this?  The pain gets soo intense that it wakes me up at night.  Kinda concerned.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 26, 2017 2:48 PM (GMT -7)
There are a total of 2,766,149 posts in 304,218 threads.
View Active Threads


Who's Online
This forum has 150875 registered members. Please welcome our newest member, chrisy1234567.
518 Guest(s), 14 Registered Member(s) are currently online.  Details
Krimpet 🍔, mikeb2308, Jerry L., Serenity Now, Girlie, magoo2, 21Jellybeans, Redwing57, ChickNorris, Lynnwood, brucen36, Tall Allen, julymorning, chrisy1234567


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer